Alert archive / New York / Special Weather Statements in 2022
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Mar 19, 2022, 5:11 PM EDT for Wayne County, New York. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 19, 2022, 5:11 PM EDT (21:11 UTC)
- Expired
- Mar 19, 2022, 6:00 PM EDT
- In force
- 49 min
- Issued by
- NWS Buffalo, NY
- Hail
- 0.00 in
- Wind
- 40
County Wayne County, NY
The radar
The Ft Drum radar (KTYX), 97 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.2 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 921 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
230
WWUS81 KBUF 192111
SPSBUF
Special Weather Statement
National Weather Service Buffalo NY
511 PM EDT Sat Mar 19 2022
NYZ004>006-192200-
Oswego NY-Wayne NY-Northern Cayuga NY-
511 PM EDT Sat Mar 19 2022
...A strong thunderstorm will impact portions of eastern Wayne,
Cayuga and southwestern Oswego Counties through 600 PM EDT...
At 510 PM EDT, Doppler radar was tracking a strong thunderstorm over
Clyde, or 13 miles north of Waterloo, moving northeast at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Fulton, Fair Haven Beach State Park, Lyons, Clyde, Sodus, Cato,
Battle Island State Park, Sterling, Rose, Ira, Huron, Conquest,
Savannah, Wolcott, Minetto, Hannibal, Red Creek, Meridian, South
Hannibal and Furniss.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Heavy rainfall is also occurring with this storm and may
lead to localized ponding of water. Do not drive your vehicle
through flooded roadways.
&&
LAT...LON 4323 7648 4315 7647 4314 7649 4311 7647
4302 7673 4301 7698 4321 7714 4331 7676
4343 7655 4337 7637 4323 7637
TIME...MOT...LOC 2110Z 235DEG 31KT 4309 7691
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$
ThomasWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Mar 19, 2:41 PM EDT, 2 hours 30 minutes earlier.
Area forecast discussion, Mar 19, 2:41 PM EDT, 2 hours 30 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
241 PM EDT Sat Mar 19 2022
.SYNOPSIS...
Low pressure will pass by to our north sending a cold front
across the area with a round of showers and thunderstorms this
afternoon and evening. Some thunderstorms may contain gusty
winds, mainly east of the Genesee Valley. It will turn windy and
cooler behind the front tonight with showers lingering into
Sunday, with a few wet snowflakes possibly mixing in especially
across higher terrain.
&&
.NEAR TERM /THROUGH SUNDAY/...
Broken line of showers and embedded thunderstorms currently pushing
through the northern Finger Lakes into the North Country. This area
of convection not overly impressive at the current time, but is
pressing into a somewhat more favorable environment where
sunshine has helped to increase instability with surface based
CAPES nearing 700 J/kg.
Better chances to see more impressive convection will be ahead of
the approaching cold front. This convection will likely lift
northeast out of west central Pennyslvania later this afternoon
and early this evening. This area will push across the western
Southern Tier through the Finger lakes into the North Country.
Instability quite meager at this time, but impressive shear
profiles could support a damaging wind threat if thunderstorms
can become organized.
Behind the cold front, it will become quite windy at least for
a short time later this evening, especially downwind of Lake
Erie. Southwest wind gusts to near 45 mph are quite likely,
possibly even a bit higher, but the strongest of these winds
should be of short duration probably no more than just a couple
of hours.
Notable cooling trend through the day Sunday with high temperatures
back down into the 40s. There will be some lingering showers
with a few wet snowflakes mixed in late tonight and early
Sunday, but any accumulation will be limited to no more than a
slushy coating at best for the highest terrain areas.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
High pressure building from central Canada to the mid-Atlantic
states will allow for dry weather Sunday night and the first
half of Monday. Later Monday afternoon into the first half of
Monday night, a moisture starved cold front will settle south
through western and northcentral NY. A mid level shortwave will
overtop the surface boundary during this time as it passes
through western NY. Added lift from this feature may be enough
to trigger a few rain and wet snow showers for areas south of
Lake Ontario, with the eastern Lake Ontario region expected to
remain dry. Highs on Monday will range from the mid 40s across
the north, to the low and mid 50s from I-90 south. Overnight
lows will be cooler than those of recent with upper 20s to low
30s Sunday night and mid 20s to low 30s for Monday night.
An upper level ridge building over the Great Lakes region will
provide a return to areawide dry weather for Tuesday and much of
Tuesday night. It will be a quiet and cool fair weather day with
highs topping out in the mid to upper 40s, with upper 30s/low 40s
east of Lake Ontario. Cloud coverage will begin to increase from
southwest to northeast Tuesday afternoon ahead of an approaching low
pressure system, with rain/snow showers possibly reaching far WNY by
late Tuesday night.
&&
.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
Unsettled weather this period as a closed upper level low over the
mid-Mississippi Valley slowly advances eastward and is absorbed
within the westerlies. There continues to be model differences, but
they are coming into better agreement with initial warm frontal
precipitation spreading across the region Wednesday - Wednesday
Night, then within cold air advection and eventual upper level low
passage, rain showers and higher elevation snows Thursday and
Friday. This upper level trough may linger near the Great Lakes
Saturday, and will have low chance pops.
Though there will be a chance for a little snow both at the onset of
rain Wednesday, and then again within the cold air advection
Thursday and Friday...there will be little snow accumulation.
Temperatures Wednesday and into Thursday will be well above normal
with highs in the 50s one...if not both of these days. Cold air
advection later Thursday will bring temperatures back into the 40s
Friday and Saturday, which is close to normal.
&&
.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
Winds will shift to the southwest and increase this afternoon as
surface low pressure passes by just to the north. This will support
more widespread showers. There may be some embedded thunderstorms as
well, especially across Central NY where a few strong storms are
possible.
Deeper low moisture will build in tonight behind the surface low
with widespread IFR or MVFR flight conditions in stratus. There
will be lingering rain showers which may mix with snow late
across higher terrain.
Outlook...
Sunday...MVFR/IFR in rain/snow showers, improving to VFR in the
afternoon.
Monday...Mainly VFR.
Tuesday...Mainly VFR.
Wednesday...Rain developing. VFR deteriorating to IFR by
Wednesday evening.
Thursday...MVFR/IFR in rain showers.
&&
.MARINE...
Some marine layer fog is likely into early tonight.
As low pressure passes by just to the north of the lakes, southwest
winds will pick up through this evening supporting a round of
small craft headlines.
High pressure will then gradually build across the Great Lakes
Sunday with winds diminishing during the day. The ridge of high
pressure will then build across the lower Great Lakes Sunday night
and Monday.
&&
.HYDROLOGY...
High flows expected in the Black River Basin during this
weekend. Forecast points are likely to reach action stage, but
are unlikely to exceed flood stage.
Low pressure passing by just to the north is expected to bring
a total of a half inch and an inch of rain to the Black River
Basin through tonight. Meanwhile warm weather will result in
snow melt and additional run-off. Deep snow pack is limited to
higher terrain which makes up roughly half of the basin. This
will limit run-off rates. MMEFS ensembles show a high
probability that forecast points will reach action stage, but
that they are unlikely to exceed flood stage given the current
expected QPF. This is also supported by RFC forecasts which show
action stage crests. The only concern is if basin average rainfall
amounts significantly exceed an inch due to convection. If this
happens, there is a small risk for flooding which is discussed
in the HWO.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...Small Craft Advisory until 11 AM EDT Sunday for LEZ040-041.
Small Craft Advisory until 5 AM EDT Sunday for LEZ020.
Small Craft Advisory until 4 AM EDT Sunday for LOZ030.
Small Craft Advisory from 11 PM this evening to 11 PM EDT
Sunday for LOZ043-044.
Small Craft Advisory from 6 PM this evening to 11 AM EDT
Sunday for LOZ042.
Small Craft Advisory from 11 PM this evening to 8 PM EDT
Sunday for LOZ045.
&&
SYNOPSIS...TMA
NEAR TERM...TMA
SHORT TERM...JM/PP
LONG TERM...Thomas
AVIATION...Apffel/Hitchcock/TMA
MARINE...Apffel/TMA
HYDROLOGY...ApffelHazardous weather outlook, Mar 19, 5:21 AM EDT, 11 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 521 AM EDT Sat Mar 19 2022 NYZ006>008-200930- Oswego-Jefferson-Lewis- 521 AM EDT Sat Mar 19 2022 This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Today and tonight. The combination of a half inch to an inch of rainfall and run-off from snow melt will cause levels on the Black River and its tributaries to rise this weekend and into early next week. Crests will most likely be around action stage, but there's a small risk for flooding if rainfall amounts are higher than anticipated. There's a marginal risk that a few thunderstorms will produce strong gusty winds and hail this afternoon. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The combination of a half inch to an inch of rainfall and run-off from snow melt will cause levels on the Black River and its tributaries to rise this weekend and into early next week. Crests will most likely be around action stage, but there's a small risk for flooding if rainfall amounts are higher than anticipated. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ003>005-011>014-020-021-200930- Monroe-Wayne-Northern Cayuga-Genesee-Wyoming-Livingston-Ontario- Cattaraugus-Allegany- 521 AM EDT Sat Mar 19 2022 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. There's a marginal risk that a few thunderstorms will produce strong gusty winds and hail this afternoon. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001-002-010-019-085-200930- Niagara-Orleans-Northern Erie-Chautauqua-Southern Erie- 521 AM EDT Sat Mar 19 2022 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-200930- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 521 AM EDT Sat Mar 19 2022 This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf SLZ022-024-200930- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 521 AM EDT Sat Mar 19 2022 This Hazardous Weather Outlook is for the New York waters of the Saint Lawrence River. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf Apffel
In the hours before
Special weather statement, Mar 19, 2:25 PM EDT, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Buffalo NY
225 PM EDT Sat Mar 19 2022
NYZ006>008-191915-
Jefferson NY-Oswego NY-Lewis NY-
225 PM EDT Sat Mar 19 2022
...Strong thunderstorms will impact portions of southwestern
Jefferson, southwestern Lewis and Oswego Counties through 315 PM
EDT...
At 224 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Oswego to near Fulton. Movement was northeast
at 35 mph.
HAZARD...Winds to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Oswego, Fulton, Sandy Island Beach State Park, Stony Point, Pulaski,
Central Square, Adams, Redfield, Selkirk Shores State Park, Mexico
Point State Park, Adams Center, Nine Mile Point, Southwick Beach
State Park, Battle Island State Park, Henderson Harbor, Hastings,
Scriba, Volney, Richland and Constantia.
This includes Interstate 81 between exits 32 and 43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4418 7632 4369 7573 4343 7556 4348 7581
4315 7588 4327 7620 4322 7620 4322 7629
4325 7661 4342 7662 4338 7666 4343 7668
4344 7667 4356 7645 4358 7626 4387 7635
4386 7649 4395 7645 4395 7634 4405 7641
TIME...MOT...LOC 1824Z 234DEG 32KT 4346 7651 4327 7638
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ThomasSpecial weather statement, Mar 19, 3:09 PM EDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Buffalo NY
309 PM EDT Sat Mar 19 2022
NYZ001-002-010-011-191945-
Orleans NY-Genesee NY-Niagara NY-Northern Erie NY-
309 PM EDT Sat Mar 19 2022
...A strong thunderstorm will impact portions of northeastern Erie,
southeastern Niagara, Orleans and northwestern Genesee Counties
through 345 PM EDT...
At 307 PM EDT, Doppler radar was tracking a strong thunderstorm near
Akron, or 9 miles northeast of Clarence, moving northeast at 40 mph.
HAZARD...Winds in excess of 40 mph and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Heavy rains could cause flooding.
Locations impacted include...
Medina, Albion, Akron, Oakfield, Waterport, Shelby, Gaines, Alabama,
Barre Center, Knowlesville, Wolcottsville and Millville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4299 7850 4310 7862 4334 7825 4315 7804
TIME...MOT...LOC 1907Z 230DEG 36KT 4309 7849
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
EAJSpecial weather statement, Mar 19, 3:12 PM EDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Buffalo NY
312 PM EDT Sat Mar 19 2022
NYZ006>008-192000-
Jefferson NY-Oswego NY-Lewis NY-
312 PM EDT Sat Mar 19 2022
...Strong thunderstorms will impact portions of southeastern
Jefferson, southern Lewis and eastern Oswego Counties through 400 PM
EDT...
At 310 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northeast of Pulaski to 6 miles
southwest of Camden. Movement was east at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Carthage, Lowville, Redfield, Highmarket, Barnes Corners, Whetstone
Gulf State Park, Richland, Denmark, New Bremen, Watson, Martinsburg,
Williamstown, Lyonsdale, Greig, Orwell, Lorraine, Copenhagen, Sandy
Creek, Cleveland and Port Leyden.
This includes Interstate 81 between exits 37 and 38.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Heavy rainfall is also occurring with these storms and may lead to
localized ponding of water. Do not drive your vehicle through
flooded roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4342 7553 4348 7581 4333 7589 4331 7586
4318 7589 4369 7610 4397 7559 4383 7530
4354 7526
TIME...MOT...LOC 1910Z 248DEG 32KT 4365 7599 4327 7584
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
ThomasSpecial weather statement, Mar 19, 3:41 PM EDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Buffalo NY
341 PM EDT Sat Mar 19 2022
NYZ002-003-192000-
Orleans NY-Monroe NY-
341 PM EDT Sat Mar 19 2022
...A strong thunderstorm will impact portions of eastern Orleans and
northwestern Monroe Counties through 400 PM EDT...
At 341 PM EDT, Doppler radar was tracking a strong thunderstorm near
Albion, moving northeast at 40 mph.
HAZARD...Winds in excess of 40 mph and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Heavy rains could cause flooding.
Locations impacted include...
Albion, Hamlin Beach State Park, Holley, Kent, Clarendon, Gaines,
Kendall, Fancher and Morton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4315 7813 4327 7827 4338 7814 4334 7779
TIME...MOT...LOC 1941Z 230DEG 36KT 4327 7813
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
EAJSpecial weather statement, Mar 19, 3:58 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Buffalo NY
358 PM EDT Sat Mar 19 2022
NYZ007-008-192045-
Jefferson NY-Lewis NY-
358 PM EDT Sat Mar 19 2022
...Strong thunderstorms will impact portions of east central
Jefferson and Lewis Counties through 445 PM EDT...
At 355 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Herrings to 9 miles northeast of Taberg.
Movement was east at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Fort Drum, Carthage, Lowville, West Carthage, Herrings, Highmarket,
Whetstone Gulf State Park, Denmark, New Bremen, Watson, Martinsburg,
Lyonsdale, Greig, Copenhagen, Port Leyden, Harrisville, Croghan,
Lyons Falls, Castorland and Deferiet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Heavy rainfall is also occurring with these storms and may lead to
localized ponding of water. Do not drive your vehicle through
flooded roadways.
&&
LAT...LON 4342 7553 4343 7559 4406 7578 4422 7544
4410 7517 4361 7511
TIME...MOT...LOC 1955Z 249DEG 33KT 4401 7572 4343 7554
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ThomasSpecial weather statement, Mar 19, 5:11 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Buffalo NY
511 PM EDT Sat Mar 19 2022
NYZ004>006-192200-
Oswego NY-Wayne NY-Northern Cayuga NY-
511 PM EDT Sat Mar 19 2022
...A strong thunderstorm will impact portions of eastern Wayne,
Cayuga and southwestern Oswego Counties through 600 PM EDT...
At 510 PM EDT, Doppler radar was tracking a strong thunderstorm over
Clyde, or 13 miles north of Waterloo, moving northeast at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Fulton, Fair Haven Beach State Park, Lyons, Clyde, Sodus, Cato,
Battle Island State Park, Sterling, Rose, Ira, Huron, Conquest,
Savannah, Wolcott, Minetto, Hannibal, Red Creek, Meridian, South
Hannibal and Furniss.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Heavy rainfall is also occurring with this storm and may
lead to localized ponding of water. Do not drive your vehicle
through flooded roadways.
&&
LAT...LON 4323 7648 4315 7647 4314 7649 4311 7647
4302 7673 4301 7698 4321 7714 4331 7676
4343 7655 4337 7637 4323 7637
TIME...MOT...LOC 2110Z 235DEG 31KT 4309 7691
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ThomasThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 4:07 AM EDT | Small Craft Advisory | BUF | 48 hr | |
| Mar 19, 1:17 PM EDT | Special Weather Statement | BUF | Wayne | 58 min |
| Mar 19, 2:25 PM EDT | Special Weather Statement | BUF | Oswego | 50 min |
| Mar 19, 3:09 PM EDT | Special Weather Statement | BUF | Genesee | 36 min |
| Mar 19, 3:12 PM EDT | Special Weather Statement | BUF | Lewis | 48 min |
| Mar 19, 3:41 PM EDT | Special Weather Statement | BUF | Orleans | 19 min |
| Mar 19, 3:58 PM EDT | Special Weather Statement | BUF | Lewis | 47 min |
Nearby
Special Weather Statements in New York, 2022Every special weather statement in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.